# SDR ASAA2024050749513

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 64,020 hours, 19,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT 3D INOP. GROUNDED - YES. RELAMPED AND OP CHECKED GOOD EMERGENCY LIGHT AT ROW 3D IAW B737-800 AMM 33-51-03-960-801.
